Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Feeling pain and numbness in hands and fingers. Pain across back, neck and chest, loss of breath. Suggest

I've been feeling pain in my right hand and fingers and numbing now I have severe pain in right hand side of my neck and a stabbing pain across my upper back and also a heavy dull pain in middle of my chest and lots of brown and green phlegm for weeks now , I can't sleep I'm so irritated by the numbness and pain and feel like I'm loosing my breath and the pain from my neck is going down my right shoulder
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain at the multiple areas that you have can be related to generalized viral illness or nutritional deficiency like vitamin D3 or B12 deficiency. Proper supplements and a regular healthy diet will help.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor